A Parametric Study On Transportation Problem Under Fuzzy Environment

Show simple item record

Author Saad, Omar M. [عمر محمد سعد] en_US
Author Abass, Samir A. en_US
Available date 2009-11-25T13:06:38Z en_US
Publication Date 2002 en_US
Citation Engineering Journal of Qatar University, 2002, Vol. 15, Pages 165-176. en_US
URI http://hdl.handle.net/10576/7992 en_US
Abstract This paper presents a solution algorithm for solving the transportation problem having fuzz) parameters in the constraints. A parametric studv is carried out For this problem. Some basic stability notions are defined and characterized for the problem of concern. These notions are the set of feasible parameters, the solvability set and the stability set of the first kind. Finally, an illustrative numerical example is given to clarify the theory and the solution algorithm. en_US
Language en en_US
Publisher Qatar University en_US
Subject Engineering: Research Papers en_US
Title A Parametric Study On Transportation Problem Under Fuzzy Environment en_US
Type Article en_US
Pagination 165-176 en_US
Volume Number 15 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record